# SDR UIEA2013041900239

- Difficulty date: April 19, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 491 hours, 186 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 82M0616
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO STATUS MESSAGE.  R & R AUTO PRESSURE CONTROLLER. MESSAGE CLEARED.  BITE CHECKED, MESSAGE DID NOT REPEAT. OK FOR SERVICE. IAW MM 21-31-00.
